# SDR YENA20120915604

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 16,888 hours, 10,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6400 JFK-BNA, ON HEAVY MAINTENANCE CHECK AT BNA, FOUND AFT CABIN RIGHT SEAT TRACK HAS CORROSION BETWEEN FR 84 AND FR 85.  REPAIRED BY BLENDING, DRILLING FASTENER HOLE TO 3/16".  HFEC INSPECTION, FILLING BLENDED AREA, MANUFACTURE STRAP AND INSTALL AS PER EA E12-558-01.
